# SDR UPS98826726

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, LEFT AFT ENTRY DOOR JAMB WEB CRACKED AT ATTACH HOLE, TOP AFT CORNER     REMOVED DAMAGED WEB, FABRICATED NEW WEB, REPAIR ANGLES, SPLICES AND BUSHINGS IAW REO 04632.  ALODINED AND PRIMED ALL PARTS AND WORK AREA IAW DC8 SRM 51-1-8.  INSTALLED NEW WEB, REPAIR ANGLES, SPLICES AND BUSHING IAW REO 04632.
